Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Groups with periodic cohomology


Author: Richard G. Swan
Journal: Bull. Amer. Math. Soc. 65 (1959), 368-370
DOI: https://doi.org/10.1090/S0002-9904-1959-10378-5
MathSciNet review: 0115175
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cartan and S. Eilenberg, Homological algebra, Princeton, 1956. MR 77480
  • 2. I. Kaplansky, Homological dimension of rings and modules, mimeographed notes, The University of Chicago, 1959.
  • 3. J. W. Milnor, Groups which act on S, Amer. J. Math. vol. 79 (1957) pp. 623-630. MR 90056
  • 4. D. S. Rim, Modules over finite groups, Ann. of Math. vol. 69 (1959) pp. 700-712. MR 104721
  • 5. R. G. Swan, Projective modules over finite groups, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 365-367. MR 114842
  • 6. J. H. C. Whitehead, Combinatorial homotopy I, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 213-245. MR 30759


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10378-5

American Mathematical Society